Hi, I've never heard of this symptom and there is no mention it that I can find on the Internet. Usually if it's a side effect (however rare) you can find it during a simple Google or Yahoo! search.
Also, after only two months on a PPI, it seems unlikely that reduced calcium absorption would be manifesting itself in such drastic ways. I've been on PPI's for almost a year and some of our other members have far outstripped my usage time and I've never heard of anything like this. I would probably consult a dentist about this first. I used to have stripes on my teeth (when I was a teenager) but my dentist told me to take a terrycloth towel, put some toothpaste on it and rub gently. They usually take about a day to disappear.
Also, the acidity usually shows itself on your back molars first. It's not likely that the acid is hitting your (front?) teeth without you noticing some discomfort in your throat and soft palate first.